# SDR AWXA9900037

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638AW
- Make and model: Airbus A320-232
- Aircraft serial: 455
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Bleed Air Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSION, PRECAUTIONARY LANDING MADE AT DSM.  AIR WING LEAK, AIR APU BLEED LEAK, DETECTED BY ECAM.  PRESSURIZATION WAS LOST FOR A SHORT TIME.  MESSAGE CLEARED AND SYSTEM RESET, OPS NORMAL AFTER THAT.  FOUND SEPARATED BLEED DUCT AT GROUND AIR START TO MANIFOLD.  REMOVED AND REPLACED DUCT ASSEMBLY, OPS CHECK AND LEAK CHECK GOOD.  AIRCRAFT LANDED IN DSM IN AN OVERWEIGHT CONDITION.  AIRCRAFT WEIGHED 143,000 LBS.  TOUCHDOWN VERTICAL SPEED LESS THAN 100 FEET PER MINUTE.  EMERGENCY DECLARED, DISPATCH NOTIFIED.  FOUND TO BE WELL WITHIN OVERWEIGHT LANDING LIMITS AS VERTICAL SPEED WAS LESS THAN 360 FEET PER MINUTE AT TOUCHDOWN.  NO FURTHER CHECKS REQUIRED.
